| Model Number |
E3773-36C |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the electrode's teflon fell off of l-hook.There was no patient involvement.
Additional Manufacturer Narrative
D10 concomitant products: e3773-36c - electrode e3773-36c lap wire lhook 36cm, lot#: 2312027x e3773-36c - electrode e3773-36c lap wire lhook 36cm, lot#: 2312027x e3773-36c - electrode e3773-36c lap wire lhook 36cm, lot#: 2312027x e3773-36c - electrode e3773-36c lap wire lhook 36cm, lot#: 2312027x e3773-36c - electrode e3773-36c lap wire lhook 36cm, lot#: 2312027x e3773-36c - electrode e3773-36c lap wire lhook 36cm, lot#: 2312027x.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that here was a damaged electrode.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.